Graceful exit via monopoles in a theory with O'Raifeartaigh type supersymmetry breaking

Show simple item record Yajnik, Urjit A. Kumar, Brijesh 2014-03-15T09:17:48Z 2014-03-15T09:17:48Z 2010-05
dc.identifier.citation Kumar, Brijesh and Yajnik, Urjit A., “Graceful exit via monopoles in a theory with O’Raifeartaigh type supersymmetry breaking”, Nuclear Physics B, DOI: 10.1016/j.nuclphysb.2010.01.011, vol. 831, no. 1–2, pp. 162–177, May 2010. en_US
dc.identifier.issn 0550-3213
dc.description.abstract We study the stability of supersymmetry breaking metastable vacua and supersymmetric vacua in the presence of solitons. The metastable vacua of supersymmetric QCD and those found elsewhere such as in models based on the SU(5) grand unified group support the existence of topological solitons. The vacua containing such topological defects can become unstable against decay into lower energy configurations. We show for a specific model that a finite region of the available parameter space of couplings becomes disallowed due to the presence of monopoles. In a manner similar to previous studies based on cosmic strings, it is shown that soliton solutions arising in supersymmetric theories can put constraints on the range of allowed values of the couplings arising in the theories. Implications for cosmology are discussed. en_US
dc.description.statementofresponsibility by Brijesh Kumara and Urjit A. Yajnika
dc.format.extent vol, 831, no. 1–2, pp. 162–177
dc.language.iso en en_US
dc.publisher Elsevier en_US
dc.subject Cosmology en_US
dc.subject Metastable vacua en_US
dc.subject Supersymmetry breaking en_US
dc.subject Topological soliton en_US
dc.title Graceful exit via monopoles in a theory with O'Raifeartaigh type supersymmetry breaking en_US
dc.type Article en_US
dc.relation.journal Nuclear Physics B

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


My Account